MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO PLUS POCKET; VAPRO PLUS PKT HYDROPHILIC IC CH12 40CM

HOLLISTER INCORPORATED VAPRO PLUS POCKET; VAPRO PLUS PKT HYDROPHILIC IC CH12 40CM
Model Number 71124-2-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dysuria (2684)
Date of Event 04/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No customer product sample is available for investigation.Lot number provided and a dhr review was conducted.All records were complete and accurate.Review of the sterilization batch record demonstrated that the minimum and maximum qualified sterilization dose was obtained to support compliant sterile product release.A review of complaints showed that no other complaints were received for this sku and lot of product.This exact product is not sold in the us, but a similar sku is sold in the us.The root cause of the reported event could not be determined.Causation could not be established between the hollister urethral catheter and the reported symptoms.
 
Event or Problem Description
It was reported that an end user, who has been using the vapro plus pocket hydrabalance intermittent urethral catheter for approximately four weeks, has had difficulty inserting the catheter and describes a burning sensation in the urethra, or rather, an inflammation of the urethra.It was further reported that the end user saw a urologist who prescribed an antibiotic, which did not improve the condition.It was reported that the end user feels it is getting worse and wants to compare this catheter with one from another manufacturer.

Brand Name
VAPRO PLUS POCKET
Common Device Name
VAPRO PLUS PKT HYDROPHILIC IC CH12 40CM
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER LIETUVA UAB
oro parko str. 2, sergeicikai
karmelavos
kauno raj., ltu LT-54 462
LH   LT-54462
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60046
8479321271
MDR Report Key21949288
Report Number3016675012-2025-00002
Device Sequence Number8548006
Product Code GBM
UDI-Device Identifier00610075094462
UDI-Public(01)00610075094462(17)261201(30)30(10)4L229
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K183253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number71124-2-30
Device Catalogue Number71124-2-30
Device Lot Number4L229
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale